Volume 19, issue 5 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 6, 2713–3256
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The topology of Stein fillable manifolds in high dimensions, II

Jonathan Bowden, Diarmuid Crowley and András I Stipsicz

Appendix: Bernd C Kellner

Geometry & Topology 19 (2015) 2995–3030
Bibliography
1 H J Baues, Obstruction theory on homotopy classification of maps, 628, Springer (1977) MR0467748
2 M S Borman, Y Eliashberg, E Murphy, Existence and classification of overtwisted contact structures in all dimensions, arXiv:1404.6157
3 R Bott, The stable homotopy of the classical groups, Ann. of Math. 70 (1959) 313 MR0110104
4 F Bourgeois, Odd-dimensional tori are contact manifolds, Int. Math. Res. Not. 2002 (2002) 1571 MR1912277
5 J Bowden, D Crowley, A I Stipsicz, The topology of Stein fillable manifolds in high dimensions, III
6 J Bowden, D Crowley, A I Stipsicz, Contact structures on M ×S2, Math. Ann. 358 (2014) 351 MR3158000
7 J Bowden, D Crowley, A I Stipsicz, The topology of Stein fillable manifolds in high dimensions, I, Proc. Lond. Math. Soc. 109 (2014) 1363 MR3293153
8 L Carlitz, Kummer’s congruence for the Bernoulli numbers, Portugal. Math. 19 (1960) 203 MR0125054
9 K Cieliebak, Y Eliashberg, From Stein to Weinstein and back : Symplectic geometry of affine complex manifolds, 59, Amer. Math. Soc. (2012)
10 Y Eliashberg, Filling by holomorphic discs and its applications, from: "Geometry of low-dimensional manifolds, 2" (editors S K Donaldson, C B Thomas), London Math. Soc. Lecture Note Ser. 151, Cambridge Univ. Press (1990) 45 MR1171908
11 Y Eliashberg, Topological characterization of Stein manifolds of dimension > 2, Internat. J. Math. 1 (1990) 29 MR1044658
12 J B Etnyre, K Honda, On symplectic cobordisms, Math. Ann. 323 (2002) 31 MR1906906
13 H Geiges, Contact structures on (n 1)–connected (2n + 1)–manifolds, Pacific J. Math. 161 (1993) 129 MR1237141
14 H Geiges, Applications of contact surgery, Topol. 36 (1997) 1193 MR1452848
15 H Geiges, An introduction to contact topology, 109, Cambridge Univ. Press (2008) MR2397738
16 H Geiges, K Zehmisch, How to recognize a 4–ball when you see one, Münster J. Math. 6 (2013) 525 MR3148221
17 P Ghiggini, K Niederkrüger, C Wendl, Subcritical contact surgeries and the topology of symplectic fillings, arXiv:1408.1051
18 F Hirzebruch, Topological methods in algebraic geometry, 131, Springer (1966) MR0202713
19 D Husemoller, Fibre bundles, 20, Springer (1994) MR1249482
20 K Ireland, M Rosen, A classical introduction to modern number theory, 84, Springer (1990) MR1070716
21 M A Kervaire, Some nonstable homotopy groups of Lie groups, Illinois J. Math. 4 (1960) 161 MR0113237
22 M A Kervaire, J W Milnor, Groups of homotopy spheres, I, Ann. of Math. 77 (1963) 504 MR0148075
23 W S Massey, Obstructions to the existence of almost complex structures, Bull. Amer. Math. Soc. 67 (1961) 559 MR0133137
24 P Massot, K Niederkrüger, C Wendl, Weak and strong fillability of higher dimensional contact manifolds, Invent. Math. 192 (2013) 287 MR3044125
25 J Milnor, Lectures on the h–cobordism theorem, Princeton Univ. Press (1965) MR0190942
26 J Milnor, E Spanier, Two remarks on fiber homotopy type, Pacific J. Math. 10 (1960) 585 MR0117750
27 J W Milnor, J D Stasheff, Characteristic classes, 76, Princeton Univ. Press (1974) MR0440554
28 S Smale, Generalized Poincaré’s conjecture in dimensions greater than four, Ann. of Math. 74 (1961) 391 MR0137124
29 S Smale, On the structure of 5–manifolds, Ann. of Math. 75 (1962) 38 MR0141133
30 R E Stong, Notes on cobordism theory, Princeton Univ. Press (1968) MR0248858
31 C T C Wall, Classification of (n 1)–connected 2n–manifolds, Ann. of Math. 75 (1962) 163 MR0145540
32 A Weinstein, Contact surgery and symplectic handlebodies, Hokkaido Math. J. 20 (1991) 241 MR1114405
33 H Whitney, The self-intersections of a smooth n–manifold in 2n–space, Ann. of Math. 45 (1944) 220 MR0010274
34 H Yang, Almost complex structures on (n 1)–connected 2n–manifolds, Topology Appl. 159 (2012) 1361 MR2879365